# SDR USAA2011102100002

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 51,719 hours, 19,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE PHX-JFK, FLIGHT ATTENDANTS REPORTED AMMONIA TYPE FUMES NEAR THE L1 DOOR.  CREW DECLARED AN EMERGENCY AND RETURNED TO PHX.  MAINTENANCE FOUND EXCESSIVE LUBE ON L1 DOOR - REMOVED EXCESS LUBE.
